# SDR DALA2023090507193

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 53,024 hours, 36,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH CUSP WEB IS OUT OF LIMITS STA Y=957-946, Y=908-889, AND X=-47 AT PASSENGER CABIN CPAX. SUMMARY OF NRC 00627: CORROSION LEVEL 2. WEB STA Y=957-946 WAS REPAIRED PER B717-200 SRM 51-41-02-0G AND 53-00-55-2R PROCEDURE 4. AND STA 889-908 MUST BE REPLACED PER DWG 991051-123 REV CH UNDER NRC 00626. (LP #2951333)
